Half-lightlike submanifolds with planar normal sections in R-2(4)

Articles > Article · 2014

Authors: Feyza Esra ERDOĞAN, RİFAT GÜNEŞ, Bayram ŞAHİN

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2014, vol 38, pp 764-777

DOI: 10.3906/mat-1209-27

Summary

We investigate half-lightlike submanifolds with planar normal sections of 4-dimensional pseudo-Euclidean space. We obtain necessary and sufficient conditions for a half-lightlike submanifold of R-2(4) such that it has degenerate or nondegenerate planar normal sections.

View details